# SDR SWAA2022041132665

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,604 hours, 11,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cap
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM UPPER SURFACE STA 986 LBL43 WL208 HAS CORROSION AROUND DOME NUT FASTENERS / ACCOMPLISHED FLOOR BEAM T-CAP REPAIR AT STA 986 LBL 43 WL 208 I.A.W SRM 53-70-51-2R-6 REV 68
